# SDR 2006UALA01687

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 21,530 hours, 8,411 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C SEAT EMERGENCY AISLEWAY LIGHT MISSING COVER AND 1 LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPS CHECKED GOOD.
